The minimum guarding tree problem

Adrian Dumitrescu , Joseph S. B. Mitchell , Paweł Żyliński

Abstract

n/a
Author Adrian Dumitrescu
Adrian Dumitrescu,,
-
, Joseph S. B. Mitchell
Joseph S. B. Mitchell,,
-
, Paweł Żyliński II
Paweł Żyliński,,
- Institute of Informatics
Journal seriesDiscrete Mathematics, ISSN 0012-365X
Issue year2014
Vol6
No1
Pages1-17
Publication size in sheets1
Keywords in Englishguarding tree, NP-hardness, approximation algorithm
DOIDOI:10.1142/S1793830914500116
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.557 (2) - 2014=0.607 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back